Alert archive / Louisiana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 41, NWS New Orleans, LA

May 4, 2007Saint John the Baptist Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at May 4, 2007, 12:55 PM CDT for Saint John the Baptist Parish, Louisiana. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2007, 12:55 PM CDT (17:55 UTC)
Expired
May 4, 2007, 1:45 PM CDT
In force
50 min
Issued by
NWS New Orleans, LA
Area
Counties, with a storm outline in the text

County Saint John the Baptist Parish, LA

What was reported inside it

TimeReportWhereRemark
May 4, 1:15 PM CDTHAIL 0.253 Nnw Reserve, LA10 MINUTES OF HAIL REPORTED AT THE ST JOHN THE BAPTIST AIRPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 5.9 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2007-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 93 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2007-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
93 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KLIX 041755
SVRLIX
LAC095-041845-
/O.NEW.KLIX.SV.W.0041.070504T1755Z-070504T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1255 PM CDT FRI MAY 4 2007

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ST. JOHN THE BAPTIST PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...RESERVE...LAPLACE...

* UNTIL 145 PM CDT

* AT 1254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  NORTHWEST OF RESERVE...AND MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RESERVE BY 110 PM CDT...
  LAPLACE BY 130 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3012 9064 3023 9063 3022 9057 3019 9060
      3017 9057 3017 9049 3022 9044 3022 9039
      3017 9044 3009 9042 3004 9046

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 10:32 AM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, May 4, 10:32 AM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1032 AM CDT FRI MAY 4 2007

.UPDATE...

THE FLOOD WATCH HAS BEEN CANCELLED. THE THREAT OF FLOODING HEAVY
RAINS IN EXTREME SOUTHEAST LOUISIANA HAS DIMINISHED.

&&

.PREV DISCUSSION... /ISSUED 402 AM CDT FRI MAY 4 2007/

DISCUSSION...
THE MCS THAT HAS BEEN AFFECTING THE FORECAST AREA OVERNIGHT AND
EARLY THIS MORNING HAS GRADUALLY BEEN WEAKENING AS THE UPPER TROUGH
OVER THE LOWER MISSISSIPPI VALLEY BEGINS TO MOVE OFF TO THE
NORTHEAST. ONE CLUSTER OF CONVECTION THAT CONTINUES TO PRODUCE
SOME LOCALLY HEAVY RAIN WAS LOCATED SOUTH OF LAKE PONTCHARTRAIN.
SCATTERED ADDITIONAL CONVECTION IS JUST BEGINNING TO DEVELOP IN
THE WAKE OF THE EARLIER CONVECTION OVER EAST CENTRAL LOUISIANA AND
SOUTHWEST MISSISSIPPI. ADDITIONAL CONVECTIVE DEVELOPMENT IS
EXPECTED THROUGH THE DAY AS A MOIST AND UNSTABLE ATMOSPHERE
REMAINS IN PLACE ACROSS THE FORECAST AREA ALONG WITH DIURNAL
HEATING AND DIVERGENCE ALOFT. PLAN TO MAINTAIN THE FLOOD WATCH THROUGH
NOON TODAY ACROSS THAT AREA OF THE FORECAST AREA SOUTH OF THE LAKE
WHERE HEAVY RAIN CONTINUES EARLY THIS MORNING. THE FLOOD WATCH
WILL BE LOWERED FOR THE REMAINING OF THE FORECAST AREA...BUT
THUNDERSTORMS WITH LOCALLY HEAVY RAIN WORDING WILL BE MENTIONED IN
THE FORECAST PACKAGE FOR TODAY. AS THE UPPER TROUGH PULLS OFF TO
THE NORTHEAST RAIN CHANCES WILL DIMINISH CONSIDERABLY OVER THE
WEEKEND AS UPPER LEVEL RIDGING BUILDS OVER THE MISSISSIPPI VALLEY
AND EVENTUALLY MUCH OF THE EASTERN U.S. AS A DEEP UPPER TROUGH
DIGS OVER THE WESTERN CONUS. THIS GENERAL PATTERN WILL CONTINUE
INTO THE EARLY WORK WEEK WITH UPPER LEVEL RIDGING BEING MAINTAINED
OVER THE AREA WHILE THE WESTERN TROUGH ONLY MAKES SLOW EASTWARD
PROGRESS WHILE BECOMING LESS AMPLIFIED. ONLY ISOLATED TO SCATTERED
CONVECTION IS EXPECTED OVER THE WEEKEND WITH PERHAPS A SOMEWHAT
BETTER CHANCE FOR CONVECTION MONDAY AS A WEAK VORT MAX MOVES
AROUND THE UPPER RIDGE AND AFFECTS THE AREA. DRIER AIR WILL WORK
INTO THE AREA DURING THE MIDDLE OF THE WEEK AND PLAN TO ONLY
MENTION ISOLATED CONVECTION DURING THAT PERIOD. RAIN CHANCES MAY
INCREASE AGAIN TOWARD THE END OF THE WEEK AS THE UPPER TROUGH
SHIFTS EAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  82  67  86  66 /  50  20  30  10
BTR  83  68  87  68 /  50  20  30  10
MSY  83  71  87  71 /  50  20  30  10
GPT  83  70  84  69 /  50  20  30  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&

25
Hazardous weather outlook, May 4, 11:00 AM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1100 AM CDT FRI MAY 4 2007

LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-051200-
AMITE-ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK-
HARRISON-IBERVILLE-JACKSON-LIVINGSTON-LOWER JEFFERSON-
LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST BERNARD-LOWER TERREBONNE-
ORLEANS-PEARL RIVER-PIKE-POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES-
ST JOHN THE BAPTIST-ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON-
UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE-
WALTHALL-WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON-
1100 AM CDT FRI MAY 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEASTERN
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS AND HEAVY RAIN...
SCATTERED THUNDERSTORMS CAN BE EXPECTED TODAY BEFORE DIMINISHING
DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS TODAY WITH THE MAIN THREAT BEING
ISOLATED DAMAGING THUNDERSTORM WINDS AND LARGE HAIL. IN ADDITION...
SOME THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAIN THIS AFTERNOON THAT
COULD RESULT IN MINOR FLOODING OF SOME ROADWAYS AND LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE SATURDAY AND MONDAY WITH
ISOLATED MAINLY AFTERNOON THUNDERSTORMS POSSIBLE SUNDAY AND TUESDAY
THROUGH THURSDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED DURING THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGERS SHOULD BE PREPARED FOR POSSIBLE
ACTIVATION TODAY DUE TO THE POSSIBILITY OF SEVERE THUNDERSTORMS AND
LOCALLY HEAVY RAINFALL. CONTINUE MONITORING THE WEATHER FOR LATER
STATEMENTS...WATCHES...AND POSSIBLE WARNINGS.

In the hours before

Local storm report, May 4, 9:12 AM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
912 AM CDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     HAIL             KENNER                  29.98N 90.25W
05/04/2007  E1.75 INCH       JEFFERSON          LA   PUBLIC

            GOLF BALL SIZED HAIL REPORTED AT CHATEAU ESTATES 730-800
            AM BY PUBLIC THROUGH TV STATION

0745 AM     HAIL             1 N LIVINGSTON          30.52N 90.75W
05/04/2007  E0.88 INCH       LIVINGSTON         LA   LAW ENFORCEMENT

            REPORTED BY LAW ENFORCEMENT

0745 AM     HAIL             KENNER                  29.98N 90.25W
05/04/2007  E0.88 INCH       JEFFERSON          LA   PUBLIC

            NICKEL-SIZED HAIL REPORTED IN 4100 BLOCK OF LOYOLA
            730-800 AM BY PUBLIC THROUGH TV

&&

25
Local storm report, May 4, 9:47 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
947 AM CDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     FLASH FLOOD      10 NE SORRENTO          30.29N 90.75W
05/04/2007                   LIVINGSTON         LA   EMERGENCY MNGR

            FLASH FLOODING OF ANCILLARY ROADS REPORTED AROUND FRENCH
            SETTLEMENT AND SOUTHERN LIVINGSTON PARISH

&&

25
Local storm report, May 4, 11:40 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1140 AM CDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     FLASH FLOOD      PORT ALLEN              30.45N 91.21W
05/04/2007                   WEST BATON ROUGE   LA   EMERGENCY MNGR

            REPORTS OF STREET FLOODING AND POSSIBLY 2 HOUSES FLOODED.
            STORM SPOTTER ALSO REPORTED FLOODING IN MOTEL PARKING
            LOT.

&&

25
Special weather statement, May 4, 12:27 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1227 PM CDT FRI MAY 4 2007

LAZ060>064-070-041900-
LOWER ST BERNARD-ORLEANS-ST CHARLES-UPPER JEFFERSON-
UPPER PLAQUEMINES-UPPER ST BERNARD-
1227 PM CDT FRI MAY 4 2007

...STRONG THUNDERSTORMS EXPECTED TO INCREASE OVER THE METRO NEW
ORLEANS AREA THROUGH 200 PM...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS
INCREASING OVER THE METRO NEW ORLEANS AREA...INCLUDING METAIRIE...
CHALMETTE...KENNER AND BELLE CHASE. HOURLY RAINFALL RATES OF 1.5 TO
2.0 INCHES MAY CAUSE LOCALIZED FLOODING OF STREETS AND IN AREAS OF
POOR DRAINAGE. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE METRO
AREA DURING THE AFTERNOON. IN ADDITION GUSTY WINDS OF 40 MPH AND
FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THE STRONGER
THUNDERSTORMS.

WHEN STRONG THUNDERSTORMS ARE OCCURRING...MOVE INDOORS. DO NOT STAND
BY WINDOWS. UNLESS IT IS AN EMERGENCY...AVOID USING TELEPHONES AND
ELECTRICAL APPLIANCES UNTIL THE THUNDERSTORMS PASS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER THREAT.
Special weather statement, May 4, 12:36 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1236 PM CDT FRI MAY 4 2007

LAZ040-041900-
ST TAMMANY-
1236 PM CDT FRI MAY 4 2007

...STRONG THUNDERSTORMS AFFECTING ST TAMMANY PARISH...

AT 1229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS MOVING INTO ST TAMMANY PARISH.
THESE STRONG THUNDERSTORMS ARE MOVING TO THE EAST AT 10 MPH...AND
WILL AFFECT AREAS IN AND AROUND MANDEVILLE...LACOMBE...AND SLIDELL
THROUGH 2 PM.  THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING WINDS
GUSTING TO 50 MPH...HEAVY RAINFALL OF 2 TO 4 INCHES...AND FREQUENT
CLOUD TO GROUND LIGHTNING.

WHEN STRONG THUNDERSTORMS ARE OCCURRING...MOVE INDOORS. DO NOT STAND
BY WINDOWS. UNLESS IT IS AN EMERGENCY...AVOID USING TELEPHONES AND
ELECTRICAL APPLIANCES UNTIL THE THUNDERSTORMS PASS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER THREAT.

LAZ049-050-057-058-041900-
ASCENSION-LIVINGSTON-ST JAMES-ST JOHN THE BAPTIST-
1236 PM CDT FRI MAY 4 2007

...STRONG THUNDERSTORMS AFFECTING THE RIVER PARISHES...

AT 1229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WHITEHALL IN LIVINGSTON PARISH.  THIS
THUNDERSTORM IS MOVING TO THE EAST SOUTHEAST AT 10 MPH...AND
WILL AFFECT AREAS IN AND AROUND SORRENTO...LUTCHER...LAPLACE...AND
WHITEHALL THROUGH THROUGH 2 PM. THESE THUNDERSTORMS ARE CAPABLE OF
PRODUCING WINDS GUSTING TO 50 MPH...HEAVY RAINFALL OF 2 TO 4
INCHES...AND FREQUENT CLOUD TO GROUND LIGHTNING.

WHEN STRONG THUNDERSTORMS ARE OCCURRING...MOVE INDOORS. DO NOT STAND
BY WINDOWS. UNLESS IT IS AN EMERGENCY...AVOID USING TELEPHONES AND
ELECTRICAL APPLIANCES UNTIL THE THUNDERSTORMS PASS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER THREAT.
Local storm report, May 4, 12:55 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1255 PM CDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND DMG     5 NW PORT ALLEN         30.50N 91.27W
05/04/2007                   WEST BATON ROUGE   LA   PUBLIC

            TELEPHONE POLLS KNOCKED DOWN THIS MORNING

&&

25

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 10:56 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge25 min
May 4, 2:18 AM CDTSpecial Marine WarningLIX57 min
May 4, 3:00 AM CDTTornado WarningLIXJefferson, Plaquemines30 min
May 4, 3:15 AM CDTFlash Flood WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard2 hr
May 4, 4:22 AM CDTSevere Thunderstorm WarningLIXPlaquemines38 min
May 4, 5:01 AM CDTSpecial Marine WarningLIX59 min
May 4, 5:05 AM CDTSevere Thunderstorm WarningLIXPlaquemines25 min
May 4, 5:35 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge25 min
May 4, 5:37 AM CDTSevere Thunderstorm WarningLIXPlaquemines23 min
May 4, 5:46 AM CDTSpecial Marine WarningLIX59 min
May 4, 5:51 AM CDTSevere Thunderstorm WarningLIXSaint John the Baptist24 min
May 4, 6:00 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge30 min
May 4, 6:38 AM CDTSpecial Marine WarningLIX67 min
May 4, 6:46 AM CDTFlash Flood WarningLIXSaint John the Baptist119 min
May 4, 7:42 AM CDTSevere Thunderstorm WarningLIXLivingston33 min
May 4, 7:53 AM CDTSpecial Marine WarningLIX67 min
May 4, 8:45 AM CDTFlash Flood WarningLIXLivingston90 min
May 4, 10:39 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, Livingston36 min
May 4, 11:03 AM CDTSpecial Marine WarningLIX87 min
May 4, 12:08 PM CDTFlash Flood WatchLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard, Saint Helena and 5 more6 hr
May 4, 12:19 PM CDTTornado WarningLIXLivingston26 min
May 4, 12:22 PM CDTSpecial Marine WarningLIX83 min
May 4, 1:09 PM CDTSevere Thunderstorm WarningLIXJefferson, Saint Charles51 min
May 4, 1:12 PM CDTSpecial Marine WarningLIX93 min
May 4, 1:59 PM CDTSevere Thunderstorm WarningLIXSaint Bernard31 min
May 4, 2:27 PM CDTSevere Thunderstorm WarningLIXJefferson, Plaquemines48 min
May 4, 2:29 PM CDTFlash Flood WarningLIXJefferson, Orleans2 hr
May 4, 2:29 PM CDTFlash Flood WarningLIXJefferson, Orleans, Saint Bernard2 hr
May 4, 2:42 PM CDTSpecial Marine WarningLIX93 min
May 4, 3:07 PM CDTSevere Thunderstorm WarningLIXPlaquemines23 min
May 4, 4:10 PM CDTSpecial Marine WarningLIX2 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.